# SDR SWIA2025F01330

- Difficulty date: July 15, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SERVICE DOOR HANDLE HOUSING HAS GOUGES,   HN00252768   (C-CHECK RO 09/24/2025)BLENDED OUT DAMAGE TO SERVICE DOOR EXTERNAL HANDLE HOUSING AND COMPLIED WITH ALL STEPS OF REO 601R-52-41-533, REV --, 2025-07-25 AND ALL STEPS OF GREO 601R52-41-235, REV. -A, 2017-06-07. M-337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH.
